# SDR 2007FA0000109

- Difficulty date: January 31, 2007
- Submitted: February 7, 2007
- Operation: General aviation
- Aircraft: N87V
- Make and model: Beech 65-A90-1
- Aircraft serial: LM130
- Engine: Pwa PT6*
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 50524401
- Condition: Failed
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BROKEN FORK ON ELEVATOR BELLCRANK SUPPORT ARM AT FWD END OF ELEVATOR LT PUSHROD.  FOUND THE PUSH ROD FWD ATTACH BOLT HAD BEEN OVER-TORQUED SO MUCH AS TO CREATE A 0.016 INCH -0.021 INCH DEPRESSION IN EACH (MAGNESIUM) FORK WHERE THEY PRESSED INTO THE ROD END BEARING.  MFG SB2231R2 INCLUDES: INSPECTION FOR CRACKS IN THIS AREA OF ELEVATOR BELLCRANK.  PROPER GAP BETWEEN ROD END AND SUPPORT ARM FORKS (0.00 INCH TO 0.01 INCH GAP) PROPER TORQUE OF PUSHROD ATTACH BOLT (70-108 INCH LBS)  RECOMMEND FOLLOWING PROPER INSPECTION, INSTALLATION AND TORQUE WHEN INSTALLING THE BELLCRANK AND PUSHRODS.  FOLLOW THE INSTRUCTIONS IN THE MM AND SB2231R2.  (K)
